Yellow Feet in a Patient with Breast and Thyroid Carcinoma,
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Yellow discoloration of the skin may be caused by several etiologies, including jaundice, hypervitaminosis, drug reaction or chemical exposure. This article describe a 68-year-old woman with a history of breast and thyroid carcinoma, presenting with a yellow discoloration of her soles, after ingestion of one capsule a day of turmeric root extract, taken for its anti-cancer properties, for 4 months. After drug cessation, the yellow hue disappeared completely. A Naranjo assessment score of 5 was obtained, indicating a probable relationship between the patient’s symptom and her use of the drug. Curcumin, a mixture of diferuloymethane derivatives known as curcuminoids, is a yellow pigment present in the spice turmeric. Topical application of curcumin to the human skin is joined by orange-yellow discoloration.

https://goo.gl/4CEZEk
Dr. M●●●●●t S●●●h and 1 others like this
Like
Comment
Share